# SDR SWIA202266400

- Difficulty date: June 29, 2022
- Submitted: September 2, 2022
- Operation: Air carrier
- Aircraft: N964SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7868
- Aircraft time: 44,792 hours, 38,113 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: None
- Condition: Worn
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*LH HORIZONTAL STAB ELEVATOR HINGE FITTING AT LBL 55.8865 HAS WEAR MARKS/DAMAGE     (C-CHECK RO 8/31/2022)     / BLENDED WITHIN LIMITS REF REO 601R-55-11-723 REV -- DATE 2022-07-09. LH HORIZONTAL STAB ELEVATOR HINGE FITTING AT LBL 55.8865. COMPLIED WITH TASK CARD 51-900-1003-SKY. NO WEIGHT CHANGE.
